# SDR SB05154

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT266  ON CLIMB OUT FROM CLT, CREW REPORTED THE NOSE LANDING GEAR RED UNSAFE LIGHT ILLUMINMATED AFTER GEAR RETRACTION.  CREW EXTENDED LANDING GEAR NORMALLY AND RETURNED TO FIELD.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK SENSOR S845.  OPERATIONAL CHECK GOOD PER MM 32-33.
